Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the representation groups of given abstract groups


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 14 (1913), 444-452
MSC: Primary 20D99
MathSciNet review: 1500956
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D99

Retrieve articles in all journals with MSC: 20D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500956-X
Article copyright: © Copyright 1913 American Mathematical Society